American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32Q15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] De-Qi Zhang. Compact K\"ahler manifolds with automorphism groups of maximal rank. Trans. Amer. Math. Soc. 366 (2014) 3675-3692.
Abstract, references, and article information   
View Article: PDF

[2] Alberto Della Vedova and Fabio Zuddas. Scalar curvature and asymptotic Chow stability of projective bundles and blowups. Trans. Amer. Math. Soc. 364 (2012) 6495-6511.
Abstract, references, and article information   
View Article: PDF

[3] Miroslav Engliš and Renata Otáhalová. Covariant derivatives of the Berezin transform. Trans. Amer. Math. Soc. 363 (2011) 5111-5129. MR 2813410.
Abstract, references, and article information   
View Article: PDF

[4] Chiung-ju Liu. Bando-Futaki invariants on hypersurfaces. Trans. Amer. Math. Soc. 362 (2010) 2923-2962. MR 2592942.
Abstract, references, and article information   
View Article: PDF

[5] Bing-Long Chen, Xiao-Yong Fu, Le Yin and Xi-Ping Zhu. Sharp dimension estimates of holomorphic functions and rigidity. Trans. Amer. Math. Soc. 358 (2006) 1435-1454. MR 2186981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Fuquan Fang and Sérgio Mendonça. Complex immersions in Kähler manifolds of positive holomorphic $k$-Ricci curvature. Trans. Amer. Math. Soc. 357 (2005) 3725-3738. MR 2146646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Lei Ni, Yuguang Shi and Luen-Fai Tam. Ricci flatness of asymptotically locally Euclidean metrics. Trans. Amer. Math. Soc. 355 (2003) 1933-1959. MR 1953533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1